# SDR HDNA2020060200167

- Difficulty date: May 26, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N911XF
- Make and model: Urocop EC135P1
- Aircraft serial: 0167
- Aircraft time: 7,086 hours, 23,808 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: L621M1010054
- Part serial: 1002
- Condition: Cracked
- Location: Main Rotor
- Part time: 5,228 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EA MAIN ROTOR BLADE FOUND TO HAVE TRAILING EDGE DAMAGED CONSISTING OF A 3.5 INCH CRACK EXTENDING CORD-WISE LOCATED 73 INCHES FROM BLADE ROOT.  DAMAGE SUSPECTED TO BE FROM A LARGE BIRD IMPACT DUE TO BIRD REMNANTS BEING FOUND ON THE LT ENGINE COWLING.  CREW DID NOT REPORT AN IMPACT AND DAMAGE WAS NOTED DURING A ROUTINE INSPECTION.  NO OTHER DAMAGE WAS NOTED ON THE AIRCRAFT.  MAIN ROTOR BLADE WAS REMOVED FROM SERVICE AND RETURNED TO OEM FOR EVALUATION AND REPAIR.
